MAUDE Adverse Event Report: EURO DIAGNOSTICA AB DIASTAT ANTINUCLEAR ANTIBODY, ANTIGEN, CONTROL; ANA

EURO DIAGNOSTICA AB DIASTAT ANTINUCLEAR ANTIBODY, ANTIGEN, CONTROL; ANA
Lot Number TS 3577
Health Effect - Clinical Code No Information (3190)
Date of Event 04/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After shipment, stability test performed on the kit lot has shown that the kit functions as expected and hence the kit can be used through-out the original shelf-life.Therefore, the matter is deemed to not affect patient safety.Since the kit lot was already shipped with the shorter shelf-life, this expiry date must be adhered to, but since the new date is not stated on the alert sticker and the original kit box label remained on the kit box stating the original expiration date, it could be considered misbranding which is the reason for the recall.The recall decision was taken by the quality review board 2017-05-22.All affected countries regulatory authorities, as well as all affected euro diagnostica customers, have been notified of the recall.A field safety notice was sent out.The extent of the problem is presently deemed to be only fana200 ts 3577.
 
Event or Problem Description
Fana200 kit lot ts 3577 was re-worked due to shortened shelf-life.The alert sticker on the kit box of the lot informed customers that the shelf-life had been shortened and referenced a letter sent to customers for more information, where the new expiration date was stated.The original kit box label remained on the kit box stating the original expiration date.The alert sticker did not have the new expiration date stated on it.It has now come to euro diagnostica's attention that it would have been preferable to have had the new expiration date stated on the alert sticker.A recall of the lot has therefore been initiated.

Brand Name
DIASTAT ANTINUCLEAR ANTIBODY, ANTIGEN, CONTROL
Common Device Name
ANA
Manufacturer (Section D)
EURO DIAGNOSTICA AB
p. o. box 50117
malmo, skane 202 1 1
SW  202 11
MDR Report Key6600314
Report Number9616003-2017-00002
Device Sequence Number18888508
Product Code LKJ
UDI-Device Identifier07340058410486
UDI-Public07340058410486
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K932876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Biomedical Engineer
Device Expiration Date12/31/2017
Device Lot NumberTS 3577
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1